# SDR ASMF200605002

- Difficulty date: May 11, 2006
- Submitted: May 13, 2006
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 45,865 hours, 26,955 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT AS A CONSEQUENCE OF -L & R LANDING GEAR- LIGHTS REMAINED ON WITH MAIN LANDING GEAR LEVER IN UP POSITION.  PROXIMITY SWITCH COMPUTER AND D1-25 AND D1-26 SENSORS WERE TESTED AND CHECKED IAW MM 32-60-04 AND MM 32-31-04, RESPECTIVELY, BEING CORRECT.  AIRCRAFT LANDED WITH 55418 POUNDS OF FUEL, SO IT WAS NOT NECESSARY THE OVERWEIGHT INSPECTION DUE THAT THE MAXIMUM LANDING WEIGHT IS 58060 IAW DISPATCH MANUAL 5-3-1/2.  DURING EXTERNAL REVIEW WERE DETECTED THE MAIN LANDING GEAR LOCKS INSTALLED.  INSTALLED DURING MAINTENANCE ACTIVITIES AT HANGAR.  LOCKS WERE REMOVED IMMEDIATELY AND AIRCRAFT WAS DISPATCHED.
